Aa
Aa
A
A
A
Close
Avatar universal

Adderall generic rash

After taking adder all generic fo approx. 7-8 weeks is it possible to all of a sudden develop rash and hives that covers most of body? Can adder all cause sun sensitivity like this?



This discussion is related to Adderall and hives.
1 Responses
Sort by: Helpful Oldest Newest
189897 tn?1441126518
COMMUNITY LEADER
     I would think that if you had been on Adderall for 7+ weeks, any side effects would have been felt fairly soon.  While, "large, hive-like swelling on the face, eyelids, lips, tongue, throat, hands, legs, feet, or sex organs" is mentioned - sun sensitivity is not.   Sun sensitivity is a known side effect of some antibiotics.  Are you on any other meds?
Helpful - 0

You are reading content posted in the Child Behavior Community

Top Children's Health Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Is a gluten-free diet right for you?
We answer your top questions about the flu vaccine.
Learn which over-the-counter medicines are safe for you and your baby
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments